• Mar 31, 2016 News!Vol.5, No.5 has been indexed by EI (Inspec).   [Click]
  • Aug 02, 2016 News!IJIEE Vol. 6, No. 4 issue has been published online! 10 papers which cover 3 specific areas are published in this issue.   [Click]
  • May 10, 2016 News!Papers published in Vol.6, No.3 have all received dois from Crossref.
General Information
Editor-in-chief

 
Faculty of Science, University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, IJIEE will be recognized among the readers in the related field."
IJIEE 2012 Vol.2(4): 523-526 ISSN: 2010-3719
DOI: 10.7763/IJIEE.2012.V2.152

Behavior of Limit Cycles in Nonlinear Systems

H. Fathabadi

Abstract—In this paper, the behavior of limit cycles in second-order autonomous system will be analyzed based on the behavior of some appropriate equipotential curves which will be considered around the same limit cycles. In fact two sets of equipotential curves are considered so that a set of the equipotential curves has a role as the upper band of the system trajectories and another set plays a role as the lower band. It will be shown that the stability of the limit cycles in system can be assessed using the behavior of these two set of equipotential curves. It will be shown that asymptotic stability, semi-stability and instability of the limit cycles or oscillation behavior in the system need to analyze both the lower and upper bands set of the equipotential curves. The method can even detect a stable limit cycle appearing in the oscillation systems. The method is geometric and suitable for second-order nonlinear autonomous systems. Finally, some examples will be presented to verify the presented method.

Index Terms—Limit cycle, geometric, stability, nonlinear.

H. Fathabadi is Post-Doc researcher at National Technical University of Athens, Athens, GREECE. He is also with the Kharazmi University, Tehran, IRAN (e-mail: h4477@ hotmail.com).

[PDF]

Cite: H. Fathabadi, Member, IACSIT, "Behavior of Limit Cycles in Nonlinear Systems," International Journal of Information and Electronics Engineering vol. 2, no. 4, pp. 523-526, 2012.

Copyright © 2008-2016. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net